MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD
Model Number 4592
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: with the available information, boston scientific concluded the clinical observation of failure to capture is a known inherent risk of the device and is noted within the product's instructions for use (ifu), as well as the product's risk documentation.Device technical analysis: this lead remains implanted.As such, physical analysis has not been conducted in our laboratory.This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that the presenting electrogram (egm) of the cardiac resynchronization therapy defibrillator (crt-d) suggested that there was some left ventricular (lv) loss of capture; there was a second signal present on the lv egm that wasn't present on previous stored presenting egms.The lv auto threshold test was programmed off and the last measured threshold in (b)(6) 2020 was 0.6 v @ 1.0 ms.The current crt-d output was programmed at 1.5 v @ 1.0 ms.The physician was informed.The lv lead remains in service and no adverse patient effects were reported.Additional information received indicated that the crt-d recently alerted again for unsuccessful lv threshold testing due to fusion.The presenting egm showed intermittent loss of lv capture.Further review of the crt-d system was recommended.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24849176
Report Number2124215-2026-19681
Device Sequence Number5624515
Product Code LWP
UDI-Device Identifier00802526423109
UDI-Public00802526423109
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2015
Device Model Number4592
Device Catalogue Number4592
Device Lot Number147884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date07/07/2026
Date Device Manufactured07/31/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown